# SDR RAIA2018090620002

- Difficulty date: September 2, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 40,059 hours, 24,004 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 25K FT, PTRIM MAIN INOP EICAS MSG. R&R HSCU. OPS CHECK GOOD. R&R STAB TRIM ACTUATOR SYSTEM, OPERATED NORMALLY AND TESTED GOOD, BUT MSG  RETURNED FOR NO FIX. INDIVIDUALLY SLAVED IN BOTH CAPT AND FO'S MAIN PTRIM SWX'S. PITCH TRIM MAIN INOP ON EICAS DID NOT GO SOLVE PROBLEM. WILL FWD MORE INFORMATION WHEN AVAILABLE.
